# SDR HNAA2020111600327

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 47,744 hours, 43,520 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS 643 27-52 2165021 13NOV20 CLT.  CLOSE FLAP FAIL ON ARRIVAL. LANDED WITH FLAPS AT ZERO.  FACT 13NOV20 14:35 CLT.  INSPECTED NR 1 AND NR 2 FLAPS.  NO DEFECTS NOTED.  SLAVED IN FECU PERFORMED OPERATIONS CHECK.  OPERATIONS CHECK GOOD.  R & R FECU, IAW AMM 27 53 02.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
